# SDR ASAA2015012710459

- Difficulty date: January 27, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 15,894 hours, 4,753 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Faulted
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78273000, FOUND FAULT 73-20171 ON NR 1 ENGINE INTERNAL EEC FAULT.  ONLY 1 FLIGHT LEG FAULTED.  ACFT GROUNDED. ON DEFERRAL.
